# SDR C2XA05BT062

- Difficulty date: August 20, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 7,738 hours, 6,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8005701
- Part serial: 4837
- Condition: Faulty
- Location: Mlg
- Part time: 3,592 hours, 2,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, "LANDING GEAR AIR/GROUND FAIL AFTER TAKEOFF, GEAR WOULD NOT RETRACT."  MAINTENANCE REMOVED AND REPLACED THE LEFT TRAILING ARM PROXIMITY SWITCH IAW EMB145 MM NR 32-63-01.  OPS CHECKED OF LANDING GEAR AIR/GROUND SYSTEM AND LANDING GEAR SWING GOOD IAW EMB145 MM NR 32-63-03.  AIRCRAFT RETURNED TO SERVICE.
